BibTeX record journals/cacm/Gargantini66

download as .bib file

@article{DBLP:journals/cacm/Gargantini66,
  author    = {Irene Gargantini},
  title     = {On the application of the process of equalization of maxima to obtain
               rational approximation to certain modified Bessel functions},
  journal   = {Commun. {ACM}},
  volume    = {9},
  number    = {12},
  pages     = {859--863},
  year      = {1966},
  url       = {http://doi.acm.org/10.1145/365916.365928},
  doi       = {10.1145/365916.365928},
  timestamp = {Thu, 20 Nov 2003 13:05:59 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/Gargantini66},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}